# SDR DL767952038

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD END OF OUTBOARD AILERON HAS CONDENSATION ON LOWER SKIN SURFACE, DUE TO WATER INGESTION.  ACCOMPLISHED REPAIRS PER SRM 57-60-02.  FOUND AT LETTER CHECK.
